# SDR SWAA2018050721734

- Difficulty date: May 3, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 44,607 hours, 26,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D717001100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHTS EXTERIOR IN THE CABIN INOP AT BS 727C.  R&R BATTERY PACK PER AMM.
